Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jsbee2

Really frustrated with redmarks?

Ok, this is about Tri-Luma/ Triluma (using it as one word for search purposes)

Immagine a weaker form of Retin-A, with 4% hydroquinone.

I used it for about 3 weeks and my results were flat out amazing. Nothing had worked as well as Tri-Luma did.

there are side effects though. For me, my face was pretty red during the treatment, and since it has treinoin in it, your face will exfoliate, a lot. I recomend using baking soda to remove shed skin if it gets to be a lot.

After a few weeks of treatent, it;'s good to lay off of it for 4-5 days so that the redness will subside and you can see results.

It even helps a bit with acne itself, not a lot, but a little.

Some other advice - don't use a harsh cleanser while on triluma, cetaphil for gentle skin is recomended.

If you're on the regimen, or apply something to your whole face and you want to use tri luma, I'd drop it now. This stuff is pretty extreme, I couldn't put anything on my face as far as chemicals go other than the triluma. Use tea tree oil or manuka oil to treat spots if you're using it.

My most important advice: Your marks may look worse some days and better the next, it's extremely varied. Just stick with it!

Also, I usually pop a lot of my white heads if it's safe. While on triluma - DONT POP ANYTHING OR PICK ANYTHING. AT ALL this can cause some really really red marks for a few days and even worsen red marks left behind by that poped zit.

so:

Your face will probaly get red - it helps mask the marks

your face will shed a bit, maybe a lot, then a litte, or vice versa

DO NOT POP

STICK WITH IT! The results are pretty quick!

I'll try to awnswer questions you have. I'm sure if you just ask any doctor about it, they'll give you a perscription

Share this post


Link to post
Share on other sites

I've never been on accutane, but seeing how it makes your skin extremely sensitive, as does this. I really wouldn't recomend it at all.

I'd stay on your tane cycle and see how things turn out. There isn't much light in the way of using other Rxs when you're on accutane. It makes your skin very sensitive.

Share this post


Link to post
Share on other sites

Wow, thats pretty amazing biggrin.gif. I will have to give it a shot but i hate going to the doctors mad.gif, lol.

Are the effects of the triluma permanent do u think? or is it just masking them?

Thanks,

Tom

Share this post


Link to post
Share on other sites
Wow, thats pretty amazing biggrin.gif. I will have to give it a shot but i hate going to the doctors mad.gif, lol.

Are the effects of the triluma permanent do u think? or is it just masking them?

Thanks,

Tom

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×